# SDR GM8S2015052900250

- Difficulty date: May 13, 2015
- Submitted: May 29, 2015
- Operation: General aviation
- Aircraft: N798L
- Make and model: Bbavia 7ECA
- Aircraft serial: 13932005
- Engine: Lyc O235K2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 510406
- Condition: Loose
- Location: Magneto
- Part time: 160 hours
- Component: Magneto, Slick
- Component part number: 4372
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLT, ACFT HAD AN ENGINE POWER LOSS.  DISCOVERED THE MAGNETO TO HAVE A LOOSE DISTRIBUTOR ARM, WHICH CAUSED THE MAGNETO TO FAIL.
